# SDR UIEA2020102702317

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULK CARGO DOOR BOTTOM FWD CUTOUT ON FUS SUB THRESHOLD SUPT ABOVE EXT, FUSE SKIN CORRODED 3 SQUARE IN.  STIFFNER LOCATED AT BULK CARGO DOOR BOTTOM FWD CUTOUT AT FUSE SUB THRESHOLD ABOVE EXT FUSE SKIN HAS 100% MATERIAL LOSS AND OUT OF LIMITS, IAW B767 SRM 53-00-15-01-3.  REMOVED AND REPLACED STIFFNER, IAW B767 SRM 53-60-15-01-3.  RESTORED PROTECTIVE FINISHES, IAW B767 SRM 51-20-01.
